MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA Partial Tibial Cemented Size F Left Medial; Prosthesis, Knee

Zimmer Biomet, Inc. PERSONA Partial Tibial Cemented Size F Left Medial; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Periprosthetic fracture (4902)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial left partial knee arthroplasty performed.Approximately 6-8 weeks postop, the patient was participating in physical therapy and felt a sudden pain with inability to walk.X-rays revealed a periprosthetic tibial fracture with implant subsidence.As a result, the patient underwent an open reduction internal fixation.The initial partial knee implants remained intact.No further details regarding the event are known at this time.
 
Additional Manufacturer Narrative
(b)(4) d10: 42558000601, ppk femur, (b)(6), 42518200612, ppk art surface, (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA Partial Tibial Cemented Size F Left Medial
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50946339
Report Number0001825034-2026-02915
Device Sequence Number16063844
Product Code HSX
UDI-Device Identifier00880304812703
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42538000601
Device Lot Number65949115
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight200 LB